OKay thanks but what if I have been taking vicodin for about two year. Would I all of a sudden get a rash all over my body from it. I am trying to figure out what has caused this rash.
Typical allergic reaction symptoms include any of the following:
Rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue. You should seek medical attention immediately if you experience any of these symptoms.
Other common side effects of Vicodin include: Blurred vision; constipation; difficulty breathing; dizziness; drowsiness; flushing; lightheadedness; mental/mood changes; nausea; vomiting.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2009 • 1 answer
Posted 9 Oct 2010 • 1 answer
Posted 24 Dec 2010 • 3 answers
Posted 24 Dec 2010 • 1 answer
Posted 21 Aug 2017 • 1 answer